Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Singular integral operators on the unit circle


Author: Joel David Pincus
Journal: Bull. Amer. Math. Soc. 73 (1967), 195-199
DOI: https://doi.org/10.1090/S0002-9904-1967-11676-8
MathSciNet review: 0206758
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Halmos, A glimpse into Hilbert space, Vol. 1, Lectures on Modern Mathematics, (T. Saaty, ed.), Wiley, New York, 1963. MR 178330
  • 2. R. S. Ismagilov, The spectrum of Toeplitz matrices, Dokl. Akad. Nauk SSSR 150 (1963), 769-772 = Soviet Math. Dokl. 4 (1963), 462-465. MR 146670
  • 3. Marvin Rosenblum, A concrete spectral theory for self-adjoint Toeplitz operators, Amer. J. Math. 87 (1965), 709-718. MR 181901
  • 4. J. D. Pincus, A singular Riemann-Hilbert problem, 1965 Summer Institute on Spectral Theory and Statistical Mechanics, Brookhaven National Laboratory, Upton, N. Y.
  • 5. J. D. Pincus, Commutators, generalized eigenfunction expansions and singular integral operators, Trans. Amen Math. Soc. 121 (1966), 358-377. MR 188796
  • 6. J. D. Pincus, Commutators and systems of singular integral equations, (to appear). MR 240680


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11676-8

American Mathematical Society